# SDR DHL2007793001

- Difficulty date: November 20, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, STRINGER 27R IS CORRODED AT STATION 740.  REMOVED CORRODED PORTION OF STRINGER 27R, FABRICATED AND INSTALLED REPAIR PARTS, STRINGER PORTION 5" BAC 1498-147 PO NR 7332238 AND SPLICE SECTION BAC 1498-131 PO NR 7332231 11" IAW SRM 53-10-3, 51-30-2 AND 51-10-2.
